# SDR AWXA200601113

- Difficulty date: June 23, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB AFT FRAME CRACKED LBL 30.75, WL 207.5.  FASTENED SHEAR WEB AFT OF BS 18 FRAME LBL 30.75, WL 207.5 IAW B737-300 SRM 53-10-51-2R 8 FIG 201.
